# SDR IPXA1B67803

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U589663
- Condition: Damaged
- Location: Bs 1982
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PNL, STA 1982, DAMAGED REF EO B747-5320-42973-A NR 3 HOLE 0.5 DIA LOCATED 3 IN AFT OF SECOND DAMAGED AND 6 IN FROM OUTBD EDGE     REPAIRED FLR PNL DAMAGE IAW SRM 53-00-50, REPAIR 1, 4C.
